MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAP
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had unexpected restart, a cold reset was performed as well as external ram crc error as well as low battery alert.Customer's blood glucose value was unknown at the time of the incident.The customer was assisted with troubleshooting.Customer reports they were able to clear the alarm.Customer stated that they were able to complete rewind.Customer states that alarm occurred shortly after inserting a new battery.The device will be return for analysis.
 
Additional Manufacturer Narrative
Device passed the displacement test and a21 alarm test.No unexpected a21 alarm anomalies noted.(b)(4).

Brand Name
530G INSULIN PUMP MMT-551LNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8678842
Report Number2032227-2019-13183
Device Sequence Number16741003
Product Code OZO
UDI-Device Identifier00643169933026
UDI-Public(01)00643169933026
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAP
Device Catalogue NumberMMT-551LNAP
Device Lot NumberA5551LNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date07/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight75